# SDR QR9R20211119003

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723509725
- Aircraft time: 2,775 hours
- System (JASC): 7600 · Engine Controls
- Part: Monitor
- Part number: B761M5013102
- Part serial: 903
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN UP, VAR NR CAUTION WOULD NOT COME ON BEFORE TAKEOFF. ALL OTHER INDICATIONS WERE CORRECT. NEEDLES STAYED TOGETHER AND NR WENT TO 101% WHEN PITCH WAS PULLED.
